# SDR SWIA202155870

- Difficulty date: January 23, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH BOMBARDIER SERVICE BULLETIN 670BA-57-016 REV D DATED 09/12/2014 FOR THE LH AND RH REAR SPAR LINK ASSY REPLACEMENTS (BOTH ARE CRACKED AT CLEVIS BEARINGS)   (C-CHECK) RO 2/1/2021   COMPLIED WITH BOMBARDIER SERVICE BULLETIN 670BA-57-016 REV D DATED 09/12/2014 PARTS B AND C FOR THE LH AND RH REAR SPAR LINK ASSY REPLACEMENTS. SERVICE BULLETIN 670BA-57-016, REVISION D, WINGS - CENTER WING PRIMARY STRUCTURE - DETAILED INSPECTION AND REPLACEMENT OF THE LEFT AND RIGHT REAR-SPAR LINK-ASSEMBLIES, PART B AND PART C, INCORPORATED.
